MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY, INC MST/PACKARD .7MM STRT P TP 30; PHACOEMULSIFICATION TIPS

MICROSURGICAL TECHNOLOGY, INC MST/PACKARD .7MM STRT P TP 30; PHACOEMULSIFICATION TIPS
Model Number PT-32330-GRN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Corneal Edema (1791)
Type of Reportable Event Serious Injury
Event or Problem Description
During october, one surgeon saw an increase in corneal edema.The sleeves do not make it through many cases.We were having issues where irrigation was only coming out of 1 side.The issue was even with new sleeves.Also, the tips bend so easily the baby sitting of them was an issue.While they work great, they are more of a 1 and done.The patients were ok at the first week of the surgery with steroids treating corneal edema.
 
Additional Manufacturer Narrative
Three unused pn: (b)(6)-grn devices and one unopened sil-0015-grn were returned.Visual inspection did not find anything abnormal.Bhr review shows the devices in the lot were manufactured and passed all inspections per sops.This is the first complaint for lot 186546.

Brand Name
MST/PACKARD .7MM STRT P TP 30
Common Device Name
PHACOEMULSIFICATION TIPS
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY, INC
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY, INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
sylvia lemke
8415 154th ave ne
redmond, WA 98052
4252843772
MDR Report Key20707887
Report Number3019924-2024-00012
Device Sequence Number12775377
Product Code HQC
UDI-Device Identifier10844685005434
UDI-Public10844685005434
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K943672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPT-32330-GRN
Device Catalogue NumberPT-32330-GRN
Device Lot Number186546
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown